| Model Number |
11551100 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 27-feb-2020 with the following findings: during investigation, the pump was powered on and the display was found to be dim and discolored.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.
Event or Problem Description
The pump was returned for investigation.Investigation revealed a dim/pink display.This report is made based on results of investigation completed on 27-feb-2020.There was no indication that the product caused or contributed to an adverse event.